HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Folding maps on spacelike and timelike surfaces and duality

Files in This Item:
pre853.pdf235.83 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84003

Title: Folding maps on spacelike and timelike surfaces and duality
Authors: Izumiya, Shyuichi Browse this author
Takahashi, Masatomo Browse this author
Tari, Farid Browse this author
Keywords: Bifurcation sets
duality
evolute
folding maps
height functions
hyperbolic space
de Sitter space
singularities
symmetry set
Issue Date: 15-May-2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 853
Start Page: 1
End Page: 26
Abstract: We study the reflectional symmetry of a generically embedded 2-dimensional surface M in the hyperbolic or de Sitter 3-dimensional spaces. This symmetry is picked up by the singularities of folding maps that are defined and studied here. We also define the evolute and symmetry set of M and prove duality results that relate them to the bifurcation sets of the family of folding maps.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69662
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University